# SDR SWIA200616414

- Difficulty date: March 13, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 13,196 hours, 10,966 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Latch
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR OUTER HANDLE WONT COME OUT WHEN PUSH BUTTON IS PRESSED.  CLEANED AND LUBED OUTER SERVICE DOOR HANDLE LATCH, OPERATIONAL CHECK GOOD.
